# SDR HEER20150322879

- Difficulty date: March 22, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N792PH
- Make and model: Skrsky S92A
- Aircraft serial: 920037
- Aircraft time: 744 hours
- Engine: Ge CT78A
- Engine time: 9,223 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 9231004201041
- Condition: False Activation
- Location: Nr 2 Nacelle
- Stage of operation: HO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE LIGHT CAME ON IN HOVERING PRIOR TO TAKE OFF.  REPLACED THE NR 2 ENGINE AFT FLAME DETECTOR AND HARNESS ASSEMBLY.
